# SDR CA050610006

- Difficulty date: June 10, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,162 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 230322844
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 23032027
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

(CAN) ON LANDING GENERATOR FAIL LIGHT ILLUMINATED.  AC SHUTDOWN, STARTER CHECKED AND SHAFT WAS FOUND TO BE SHEARED.  STARTER REMOVED AND REPLACED WITH SERVICABLE.
